On Lamb problem for inhomogenous semispace
Doklady Akademii Nauk, Tome 214 (1974) no. 1, pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_1_a18,
author = {A. S. Alekseev and B. G. Mikhailenko},
title = {On {Lamb} problem for inhomogenous semispace},
journal = {Doklady Akademii Nauk},
pages = {84--86},
year = {1974},
volume = {214},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_1_a18/}
}
A. S. Alekseev; B. G. Mikhailenko. On Lamb problem for inhomogenous semispace. Doklady Akademii Nauk, Tome 214 (1974) no. 1, pp. 84-86. http://geodesic.mathdoc.fr/item/DAN_1974_214_1_a18/